View Full Version : Hairline HELP!!

09-07-2010, 02:22 PM
I have been on Propecia about 4 months now, and it looks as if it is eating my hairline, my right hand side looks as if chunks have just fallen out over night, and my left also looks bad.


I thought propecia was supposed to maintain hair you already had? This is definately very fast falling in the hairline as I notice a difference literally over night.

Does anyone have an answer as to what could be happening?

some reasurance perhaps? :confused:

Many Thanks

09-07-2010, 08:19 PM
It is possible you are going through a shedding phase first and will have to stick with the program to see if it will help. I know it sucks. I just had a ht and shed a lot of hair 2 weeks after the procedure. It is terrible and regrowth is still 5 months or so away.

Hang tough.

09-17-2010, 04:44 AM
Ride it out mate - more than likely the initial shed phase assosiated with starting meds.

Stay strong!:cool: